Stable shape of crystal growth face in crystallization from solution undermicrogravity

Citation
Zh. Zhu et al., Stable shape of crystal growth face in crystallization from solution undermicrogravity, J CRYST GR, 224(1-2), 2001, pp. 155-164
Citations number
20
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Physical Chemistry/Chemical Physics
Journal title
JOURNAL OF CRYSTAL GROWTH
ISSN journal
0022-0248 → ACNP
Volume
224
Issue
1-2
Year of publication
2001
Pages
155 - 164
Database
ISI
SICI code
0022-0248(200104)224:1-2<155:SSOCGF>2.0.ZU;2-7
Abstract
The stability of the shape of crystal growth face in a two-dimensional math ematical model of crystal growth from a solution under microgravity is stud ied. It is proved that the stable shape of crystal growth face does exist, which is a suitably shaped curve with its upper part inclined backward prop erly. The stable shapes of crystal growth faces are calculated for various values of parameters, Ra, Pr, Sc, and L. It is shown that the stronger the convection relative to the diffusion in solution, the more backward the upp er part of the stable crystal growth face is inclined. (C) 2001 Elsevier Sc ience B.V. All rights reserved.